MathSciNet Relay Station
MathSciNet bibliographic data
MR2299737 14D06 (14B07 14J17)
Calabri, A.; Ciliberto, C.; Flamini, F.; Miranda, R. On the $K\sp 2$ of degenerations of surfaces and the multiple point formula. Ann. of Math. (2) 165 (2007), no. 2, 335–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement